Compactification of lattice-valued convergence spaces. Jäger, G. Fuzzy Sets Syst., 161(7):1002-1010, 2010.
Compactification of lattice-valued convergence spaces. [link]Link  Compactification of lattice-valued convergence spaces. [link]Paper  bibtex   
@article{journals/fss/Jager10,
  added-at = {2020-10-26T00:00:00.000+0100},
  author = {Jäger, Gunther},
  biburl = {https://www.bibsonomy.org/bibtex/27395aa68b9856113d0d1ee3a88ac6d94/dblp},
  ee = {https://doi.org/10.1016/j.fss.2009.10.010},
  interhash = {b80b912ab5c811cd9cc9d0ccf6710c9f},
  intrahash = {7395aa68b9856113d0d1ee3a88ac6d94},
  journal = {Fuzzy Sets Syst.},
  keywords = {dblp},
  number = 7,
  pages = {1002-1010},
  timestamp = {2020-10-27T12:45:48.000+0100},
  title = {Compactification of lattice-valued convergence spaces.},
  url = {http://dblp.uni-trier.de/db/journals/fss/fss161.html#Jager10},
  volume = 161,
  year = 2010
}
Downloads: 0